MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC)

ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC)
Catalog Number 05220726190
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c702 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with tina-quant igm gen.2 on a cobas 8000 c702 module.The patient sample was analyzed via electrophoresis, resulting in an igm value of 50 g/l on (b)(6) 2024.When the patient sample was tested on the c 702 analyzer, it resulted in values of 4.249 g/l on (b)(6) 2024, 4.787 g/l on (b)(6) 2024, and 5.152 g/l on (b)(6) 2024.The patient sample resulted in an additional value of 4.23 g/l when tested on the c702 analyzer.The sample was automatically diluted on the analyzer 1:10 and repeated, resulting in a raw value of 0.529 g/l on (b)(6) 2024.This calculates to a final value of 5.29 g/l.
 
Additional Manufacturer Narrative
The customer stated that the patient has gammopathy.The investigation determined the issue is consistent with the gammopathy of the patient.Additionally, the customer used a 1:10 instrument dilution.The tina-quant igm gen.2 assay is automatically pre-diluted by the analyzer at a 1:21 standard pre-dilution.By ordering the 1:10 instrument dilution, the analyzer will cancel the automatic pre-dilution of the test.Qc data from june 2024 showed imprecision, with high and low results that were within 3 standard deviations of the mean.The calibration data showed some degree of calibration failure.The investigation did not identify a product issue.

Brand Name
TINA-QUANT IGM GEN.2
Common Device Name
IGM (MU CHAIN SPECIFIC)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19795236
Report Number1823260-2024-02112
Device Sequence Number17941843
Product Code DAO
UDI-Device Identifier04015630925742
UDI-Public04015630925742
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K040431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05220726190
Device Lot Number791236
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient SexUnknown